The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Some New Exact Traveling Wave Solutions for the Generalized Higher-order Nonlinear Schr(o)dinger Equation with any Order
Pages: 120-130
Year: Issue:  1
Journal: Journal of Chengdu University Of Information Technology

Abstract: 对具有任意阶非线性薛定谔方程的行波解进行了研究.给出具有任意阶非线性薛定谔方程的精确解.利用行波变换和辅助函数法把具有任意阶非线性薛定谔方程最终转化为一个非线性常微分方程的解,通过对这个微分方程的研究可以得到具有任意阶非线性薛定谔方程的行波解.具有任意阶非线性薛定谔方程存在的孤立波解、三角孤立波解、扭孤立波解、Jaoobi椭圆函数解.得到了具有任意阶非线性薛定谔方程新的Jacobi椭圆函数解.
Related Articles
No related articles found